# SDR ABXA030076

- Difficulty date: February 18, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 50,288 hours, 41,513 cycles
- System (JASC): 2760 · Drag Control System
- Part: Drain
- Condition: Frozen
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DEPLOYING SPOILERS CREATED A LT ROLL OF 5 DEGREES PER SECOND. AILERONS BINDED DURING APPROACH, AILERONS HEAVY DURING APPROACH. FOUND SLAT PANEL DRAINS BLOCKED BY ICE, WATER LEAKED OUT OF SLANT PANEL AND DOWN ONTO AILERON AND SPOILER CABLES, FREEZING THEM UP. THAWED ALL AND CHECKED. OPS CHECKED GOOD IAW DC-9 MM CHAPTER 27.
